# SDR DL73K962609

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306DL
- Make and model: Boeing 737232
- Aircraft serial: 23078
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE STATION 178 BULKHEAD WAS FOUND CRACKED IN SEVERAL LOCATIONS.  DAMAGE CUTOUTS ARE:  1 X 1.75 AT RBL 5.7, WL 198;  1 X 1 AT RBL 5.7, WL 201;  1 X 1 AT LBL 5.7, WL 198;  1 X 1 AT LBL 5.8, WL 201;  1 X 1.75 AT LBL 5.7, WL 201.  THE BULKHEAD WEB IS FABRICATED FROM 0.032 CLAD 2024-T3.  IN ADDITION, THE VERTICAL STIFFENER AT LBL 5.7 WL 184 WAS FOUND CRACKED.  THE RESULTING CUTOUT REMOVES THE FLANGE COMMON TO THE BULKHEAD WEB.  THE VERTICAL STIFFENER IS MANUFACTURED FROM 7075-T6 EXTRUSION PER BAC1505-100361.  REPAIRED PER DAL ER/A 304439-14, REV A.
